Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Med & Travel
Oct 31, 2013

Hi doc,

Juste a simple question. I have planned my vacations in USA in november. I live in Venezuela, and I Would miss the dose of to days of Truvada & stocrin, beacause we get our meds the first days of each month, They cant give me an advance, So I would like to know if its possible and with no risk to split 4 days dose in half, so I can reach the two days left. Or is it safer two miss two days dose with a few days of interval? My VL has been <25 for more than a a year and with CD4 over 700.

I would really apreciate your help, I have been very consistent and responsible with my treatment and I worry about the possibility of not being able to take it for a couple of days

thanks in advance for your answer Ronny

Response from Dr. Young

Hello and thanks for posting from Venezuela.

It's very, very unlikely that a 2 day interruption of your medications will have any consequences- especially since your viral load is already suppressed.

Safe travels to our country. Please write back anytime. BY



Previous
Waiting to die
Next
GNC DAILY DETOX TEA IS IT SAFE WITH AVR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement